# SDR DALA2023122410543

- Difficulty date: December 23, 2023
- Submitted: December 24, 2023
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 42,771 hours, 30,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR INTERCOSTAL CRACKED 3 PLACES AT UPPER FLANGE NEAR NUT PLATE HOLES, STATION 1002-1037 BL0. SUMMARY OF NRC 00641: FLOOR INTERCOSTAL STA 1002-1037 BL0 WAS REPAIRED PER B717-200 SRM 53-00-00-2R PROCEDURE 1, REPAIR 1, REPAIR CATEGORY "A". (LP #0122544)
